# SDR FDEA201305241078

- Difficulty date: May 24, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N671FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 778
- Aircraft time: 23,196 hours, 12,560 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Warning Message
- Condition: False Indication
- Location: Hyd System
- Part time: 15,911 hours, 4,045 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

GREEN HYD LOW QTY, ECAMS DURING FLIGHT WAS INTERMITTENT AT FIRST BUT THEN BECAME STEADY.  QTY OVERHEAD INDICATED JUST ABOVE RED DOT, ECAM INDICATION  WAS AT TO SLIGHTLY ABOVE MIN LEVEL (RED).  COMPLIED WITH ECAM AND TURNED OFF GREEN PUMPS.  FOUND NO EVIDENCE OF HYD FLUID LEAK ON ARRIVAL TO GATE.  RESERVOIR GAGE READING SIX GALLONS AND COCKPIT HYD QTY INDICATOR READING MIDDLE OF GREEN BAND, ECAM HYD PAGE READING WAS NORMAL.  AFTER 30 MINUTES AT GATE,  RESEVOIR READING DOWN TO 4.7 GALLONS AND COCKPIT INDICATION OUT OF GREEN BAND.  PERFORMED WIRE SHAKE TEST AROUND RESEVOIR, GROUND SERVICE PANEL,  UNABLE TO DUPLICATE THE PROBLEM.  R & R GREEN RESERVOIR QTY TRANSMITTER IAW MM 29-31-11 AND OPERATE GREEN HYD SYS ALL INDICATION NORMAL.
